MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VASCUTRAK PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VASCUTRAK PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number V184040
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review will be performed.The device was not returned for evaluation, therefore the investigation is inconclusive for the reported failure as no objective evidence was provided.The definitive root cause could not be established.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model v184040 pta balloon dilatation catheter allegedly experienced a break.This information was received from one source.One patient was involved and there was no reported patient injury.Patient information was not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.One device was returned for the reported malfunction.The definitive root cause could not be established.The investigation is confirmed for detachment of device or device component.A root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model v184040 pta balloon dilatation catheter allegedly experienced a break and detachment of device or device component.This information was received from one source.One patient was involved and there was no reported patient injury.Patient information was not provided.

Brand Name
VASCUTRAK PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9211273
Report Number2020394-2019-04104
Device Sequence Number18934862
Product Code PNO
UDI-Device Identifier00801741061530
UDI-Public(01)00801741061530
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberV184040
Device Catalogue NumberV184040
Device Lot NumberGFCV1522
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date01/17/2020
Patient Sequence Number1